# SDR USAA2012040900025

- Difficulty date: March 9, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 80,300 hours, 27,523 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 7 Slat
- Component: Slat
- Component part number: 114N4005158
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - DELAMINATION ON NR 7 SLAT TRAILING EDGE WEDGE AT WS 397.50, WBL 740.00, 6 INCHES FROM INBOARD END AT LOWER SKIN.  REPAIRED NR 7 SLAT TRAILING EDGE WEDGE AT WS 397.50, WBL 740.00 IAW B757 SRM 51-70-10.
